Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3062 Publications


2006 | Journal Article | IST-REx-ID: 4173 | OA
Link, V., Shevchenko, A., & Heisenberg, C.-P. J. (2006). Proteomics of early zebrafish embryos. BMC Developmental Biology. BioMed Central. https://doi.org/10.1186/1471-213X-6-1
View | DOI | Download None (ext.)
 

2006 | Preprint | IST-REx-ID: 573 | OA
Hosten, O., Rakher, M., Barreiro, J., Peters, N., & Kwiat, P. (2006). Counterfactual computation revisited. ArXiv.
View | Download Preprint (ext.) | arXiv
 

2006 | Preprint | IST-REx-ID: 574 | OA
Hosten, O., & Kwiat, P. (2006). Weak measurements and counterfactual computation. ArXiv.
View | Download Preprint (ext.) | arXiv
 

2006 | Journal Article | IST-REx-ID: 6151 | OA
Salecker, I., Häusser, M., & de Bono, M. (2006). On the axonal road to circuit function and behaviour: Workshop on the assembly and function of neuronal circuits. EMBO Reports. Wiley. https://doi.org/10.1038/sj.embor.7400713
View | DOI | Download Published Version (ext.) | PubMed | Europe PMC
 

2005 | Book Chapter | IST-REx-ID: 1444 | OA
Hausel, T. (2005). Mirror symmetry and Langlands duality in the non-Abelian Hodge theory of a curve. In Geometric Methods in Algebra and Number Theory (Vol. 235, pp. 193–217). Springer. https://doi.org/10.1007/0-8176-4417-2_9
View | DOI | Download (ext.)
 

2005 | Journal Article | IST-REx-ID: 1447 | OA
Hausel, T. (2005). Quaternionic geometry of matroids. Open Mathematics. Central European Science Journals. https://doi.org/10.2478/BF02475653
View | DOI | Download (ext.)
 

2005 | Journal Article | IST-REx-ID: 1463 | OA
Hausel, T., & Proudfoot, N. (2005). Abelianization for hyperkähler quotients. Topology. Elsevier. https://doi.org/10.1016/j.top.2004.04.002
View | DOI | Download (ext.)
 

2005 | Journal Article | IST-REx-ID: 212 | OA
Browning, T. D., & Heath Brown, R. (2005). Counting rational points on hypersurfaces. Journal Fur Die Reine Und Angewandte Mathematik. Walter de Gruyter and Co . https://doi.org/10.1515/crll.2005.2005.584.83
View | DOI | Download (ext.)
 

2005 | Journal Article | IST-REx-ID: 214 | OA
Browning, T. D., & Heath Brown, R. (2005). Plane curves in boxes and equal sums of two powers. Mathematische Zeitschrift. Unknown. https://doi.org/10.1007/s00209-004-0719-z
View | DOI | Download (ext.)
 

2005 | Book | IST-REx-ID: 2335 | OA
Lieb, É., Seiringer, R., Solovej, J., & Yngvason, J. (2005). The mathematics of the Bose gas and its condensation. The mathematics of the Bose gas and its condensation (Vol. 34). Birkhäuser.
View | Download (ext.)
 

Filters and Search Terms

oa=1

Search

Filter Publications